# SDR AALA202306163286

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 9,362 hours, 2,560 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY LAVATORY SMOKE WARNING-3 SECONDS THEN CLEARED. NO FIRE IN LAVATORY OR PASSENGER VAPING/SMOKING. MAINTENANCE ACCOMPLIHSED TSM 26-17-00-810-804 WITH NO SMOKE WARNING REPORT FAILURES OR CLASS 3 FAULTS. PERFORMED SMOKE SYSTEM TEST AND ALL TEST PASSED WITH NO FAULTS FOUND.
